MAUDE Adverse Event Report: Roche Molecular Systems, Inc. - Branchburg cobas® HIV-1 Quantitative nucleic acid test; Human Immunodeficiency Virus (Hiv) Viral Load Monitoring Test

Roche Molecular Systems, Inc. - Branchburg cobas® HIV-1 Quantitative nucleic acid test; Human Immunodeficiency Virus (Hiv) Viral Load Monitoring Test
Catalog Number 09040803190
Medical Device Problem Codes Incorrect Measurement (1383); Incorrect, Inadequate or Imprecise Result or Readings (1535); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction

Brand Name
cobas® HIV-1 Quantitative nucleic acid test
Common Device Name
Human Immunodeficiency Virus (Hiv) Viral Load Monitoring Test
Manufacturer (Section D)
Roche Molecular Systems, Inc. - Branchburg
1080 us highway 202 south
branchburg NJ 08876
Manufacturer (Section G)
Roche Molecular Systems, Inc. - Branchburg
1080 us highway 202 south
branchburg NJ 08876
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
+1(925)353-4412
MDR Report Key50946537
Report Number2243471-2026-04018
Device Sequence Number10348336
Product Code MZF
UDI-Device Identifier00875197006407
UDI-Public00875197006407
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
BP150262
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09040803190
Device Lot NumberN09424
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown